In the year+ that I was on the big 3, I took all of them after breakfast.
Member has chosen to not make this information public.
Member not yet following any Pages.
Carla, I'm sorry that I can't address your specific issue, but then I received little response re. my concern with the "Big 3," which I've been taking M, W and F for nine months. My issue is a lumpy rash on lower legs and arms with extreme itching. Pulmonologist was reluctant to relate my problem with the meds, so I do share something with you re. medical response to our separate dilemmas. I hope you will receive more meaningful exchange of info than I can offer. In the meantime, I, too, am seeking a solution to a chronic and irritating condition that dermatologist believes to be connected with at least one of the three meds I'm taking. I certainly hope that you will find a viable resolution to the pain that you're experiencing.
"Lumpy rash" describes the condition of my legs (below knee) perfectly. Because I had no ill effects from the three antibiotics for first six or seven months, my doctor thinks it unlikely that the itching I have now is caused by the meds, but I can't seem to pinpoint, with help of dermatologist, any other source.
Diagnosed nine months ago with MAC and bronchiectasis. Taking azithromycin, ethambutol and rifampin. In the last two months have developed severe itching of arms and legs, which pulmonologist does not attribute to meds. Neither dermatologist- prescribed creams or change of bath soap, lotions and laundry detergent have helped. I am wondering if similarly diagnosed patients taking the meds I am taking have experienced this unpleasant, ugly itching.